# SDR DALA2019112606930

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Corroded
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1375961) CORROSION ON R2 PAX DOOR EMERGENCY POWER ACTUATOR AT PAX CABIN. CORRECTIVE ACTION: R/R'D PNEUMATIC ACTUATOR R2 DOOR PER B757-200 AMM 52-11-34-004.
